The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.168 NO.1 / 2000 )
home Structured Population Models, Conservation Laws, and Delay Equations
Pages 212-237
G. Bocharov, K. P. Hadeler,
home Ovaloids of $\Bbb R^3$ and Their Umbilics: A Differential Equation Approach
Pages 200-211
Ronaldo Garcia, C. Gutierrez,
home Period Function for a Class of Hamiltonian Systems
Pages 180-199
Anna Cima, Armengol Gasull, Francesc Manosas,
home Spectra Bounds and Oscillations of a Differential-Difference System of Neutral Type
Pages 168-179
Jose M. Ferreira, Ana M. Pedro,
home On a Planar System Modelling a Neuron Network with Memory
Pages 129-149
Teresa Faria,
home Homoclinic Bifurcation in an $SIQR$ Model for Childhood Diseases
Pages 150-167
Lih-Ing Wu, Zhilan Feng,
home Convergence to Traveling Waves in Two Model Systems Related to the Dynamics of Liquid-Vapor Phase Changes
Pages 102-128
Haitao Fan,
home Existence of Solutions for Neutral Functional Differential Equations with Causal Operators
Pages 93-101
C. Corduneanu,
home The Dynamics of a One-Dimensional Parabolic Problem versus the Dynamics of Its Discretization
Pages 67-92
Simone M. Bruschi, alexandre N. Carvallo, Jose G. Ruas-Filho,
home Reducible Linear Quasi-periodic Systems with Positive Lyapunov Exponent and Varying Rotation Number
Pages 60-66
H. W. Broer, C. Simo,
home Upper Semicontinuity for Attractors of Parabolic Problems with Localized Large Diffusion and Nonlinear Boundary Conditions
Pages 33-59
Jose M. Arrieta, Alexandre N. Carvalho, Anibal Rodriguez-Bernal,
home Elliptic Variational Problems in $\Bbb R^N$ with Critical Growth
Pages 10-32
A. Ambrosetti, J. Garcia Azorero, I. Peral,
home Jack K. Hale: A Brief Biography
Pages 3-9
Nathaniel Chafee,